# SDR DALA13063863757

- Difficulty date: November 26, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 40,477 hours, 15,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FIRST CLASS AND R1 DOOR EXIT EMERGENCY LIGHTS INOPERATIVE. MAINTENANCE R & R BATTERY CHARGER ASSY, POWER SUPPLY IAW AMM 33-51. OPS TEST OK.
